STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-511 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
03/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient underwent primary right tka on (b)(6), 2013.Patient presented with pain and signs of pji.Was revised on (b)(6), 2022.All components exchanged.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#triathlon ps fem component, cemented ; cat#5515-f-502 ; lot#eehmy, device name#tri ts baseplate size 5 ; cat#5521-b-500 ; lot#hshe, device name#triathlon symmetric x3 patella ; cat#5550-g-339 ; lot#x9k6, device name#tri cemented stem 12mmx50mm ; cat#5560-s-112 ; lot#m8k3j.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.